# SDR USAA2014010200010

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 60,066 hours, 8,410 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022053001
- Part serial: MX609801
- Condition: Failed
- Location: Rt Engine
- Part time: 56,557 hours, 8,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 718, PHL-FLO, THE FLIGHT LOST THE GREEN HYD SYS AFTER TAKEOFF & RETURNED TO THE FIELD.  EMERGENCY EQUIPMENT RESPONDED AS A PRECAUTION, SINCE STEERING IS AFFECTED BY THE LOSS OF GREEN SYS HYD.  THE ACFT HAD TO BE TOWED TO THE GATE.  R & R THE NR 2 GREEN EDP DUE TO INTERNAL FAILURE & NR 1 GREEN EDP DUE TO NO OUTPUT & SHEARED SHAFT.  SYS FLUSH, APPLICABLE FILTER CHANGES & SYS BLEEDING ALL PERFORMED.
